Author = Ali Salimi Shamloo
Jacobi wavelets method for numerical solution of fractional population growth model

Volume 11, Issue 2, April 2023, Pages 387-398


Yahya Rahrovi; Yaghoub Mahmoudi; Ali Salimi Shamloo; Mohammad Jahangiri Rad

A numerical scheme for solving time-fractional Bessel differential equations

Volume 10, Issue 4, October 2022, Pages 1097-1114


Saber Tavan; Mohammad Jahangiri Rad; Ali Salimi Shamloo; Yaghoub Mahmoudi

Two explicit and implicit finite difference schemes for time fractional Riesz space diffusion equation

Volume 10, Issue 3, July 2022, Pages 799-815


Zeynab Abdollahy; Yaghoub Mahmoudi; Ali Salimi shamloo; Mahdi Baghmisheh